Interpolations of Jensen's Inequality

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S, Pearce, Charles and Pecaric, Josep (2003) Interpolations of Jensen's Inequality. Tamkang Journal of Mathematics, 34 (2). pp. 175-187. ISSN 0049-2930


Weighted and unweighted interpolations of general order are given for Jensen’s integral inequality. Various upper-bound estimates are made for the differences between the interpolates and some convergence results derived. The results generalise and subsume a body of earlier work and employ streamlined proofs.

Item type Article
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID5695, Convexity, Jensen’s inequality, Hadamard’s inequality
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login